Advances in Differential Equations

Nonlinear elliptic problems with $p$-structure under mixed boundary value conditions in polyhedral domains

Carsten Ebmeyer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Nonlinear elliptic systems with $p$-structure for $p \! \geq \! 2$, such as \[ -\mbox{div}\left((1+|\nabla u|^{p-2})\nabla u\right) =f(x)+\sum_{i=1}^n\partial_if_i(x) ,\] are considered under mixed boundary value conditions on nonsmooth domains. Regularity results in fractional-order Sobolev spaces are proven, e.g., $u\in W^{r,p}(\Omega)$ for all $r <1+\frac{1}{p}$ and $|\nabla u|^p\in W^{s,1}(\Omega)$ for some $s>1$.

Article information

Source
Adv. Differential Equations Volume 6, Number 7 (2001), 873-895.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357140567

Mathematical Reviews number (MathSciNet)
MR1829000

Zentralblatt MATH identifier
1223.35150

Subjects
Primary: 35J55
Secondary: 35J25: Boundary value problems for second-order elliptic equations 35J60: Nonlinear elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Ebmeyer, Carsten. Nonlinear elliptic problems with $p$-structure under mixed boundary value conditions in polyhedral domains. Adv. Differential Equations 6 (2001), no. 7, 873--895. https://projecteuclid.org/euclid.ade/1357140567.


Export citation